Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The boundary of the numerical range


Author: John S. Lancaster
Journal: Proc. Amer. Math. Soc. 49 (1975), 393-398
MSC: Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-1975-0372644-2
MathSciNet review: 0372644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work includes two results which indicate a set theoretic relationship between the boundary of the numerical range and the essential numerical range. Several applications are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372644-2
Keywords: Operator on Hilbert space, numerical range, essential numerical range, extreme point of a convex set, compact operator
Article copyright: © Copyright 1975 American Mathematical Society